Volume 47, Number 2
Previous Issue Next Issue

Weizhu Bao, Xuanchun Dong & Xiaofei Zhao

10.4208/jms.v47n2.14.01

J. Math. Study, 47 (2014), pp. 111-150.

Preview Full PDF 572 4123 Abstract

Lennard Kamenski & Weizhang Huang

10.4208/jms.v47n2.14.02

J. Math. Study, 47 (2014), pp. 151-172.

Preview Full PDF 575 4701 Abstract

Qinwu Xu & Zhoushun Zheng

10.4208/jms.v47n2.14.03

J. Math. Study, 47 (2014), pp. 173-189.

Preview Full PDF 459 3897 Abstract

Fei Liu

10.4208/jms.v47n2.14.04

J. Math. Study, 47 (2014), pp. 190-207.

Preview Full PDF 463 3789 Abstract

Weiyang Chen & Xiaoli Chen

10.4208/jms.v47n2.14.05

J. Math. Study, 47 (2014), pp. 208-220.

Preview Full PDF 409 3992 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard